arrow
Volume 31, Issue 3
Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain

Min Wang, Meng Qu & Lisheng Shu

Commun. Math. Res., 31 (2015), pp. 253-260.

Published online: 2021-05

Export citation
  • Abstract

We prove the boundedness of multilinear fractional integral operators on products of the variable exponent Morrey spaces on bounded domain.

  • Keywords

multilinear fractional integral operator, variable exponent Morrey space, bounded domain.

  • AMS Subject Headings

46E30, 42B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-253, author = {Min and Wang and and 18647 and and Min Wang and Meng and Qu and and 18652 and and Meng Qu and Lisheng and Shu and and 18651 and and Lisheng Shu}, title = {Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {3}, pages = {253--260}, abstract = {

We prove the boundedness of multilinear fractional integral operators on products of the variable exponent Morrey spaces on bounded domain.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.03.07}, url = {http://global-sci.org/intro/article_detail/cmr/18927.html} }
TY - JOUR T1 - Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain AU - Wang , Min AU - Qu , Meng AU - Shu , Lisheng JO - Communications in Mathematical Research VL - 3 SP - 253 EP - 260 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.03.07 UR - https://global-sci.org/intro/article_detail/cmr/18927.html KW - multilinear fractional integral operator, variable exponent Morrey space, bounded domain. AB -

We prove the boundedness of multilinear fractional integral operators on products of the variable exponent Morrey spaces on bounded domain.

Min Wang, Meng Qu & Lisheng Shu. (2021). Multilinear Fractional Integral Operators on Morrey Spaces with Variable Exponent on Bounded Domain. Communications in Mathematical Research . 31 (3). 253-260. doi:10.13447/j.1674-5647.2015.03.07
Copy to clipboard
The citation has been copied to your clipboard